# SDR AALA20050799

- Difficulty date: December 3, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT TAIL COMPARTMENT SIDEWALL INOPERATIVE.  REPLACED AFT VETICAL EMERGENCY LIGHT ASSEMBLY FOR EMERGENCY LIGHTS AT TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
